# SDR DL764070972

- Difficulty date: July 25, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 24,109 hours, 7,565 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Damaged
- Location: Nr 5 Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

LEFT INBOARD MAIN AND AFT FLAPS AND NUMBER 5 GROUND SPOILER DAMAGED AS A RESULT OF NUMBER 5 TIRE FAILURE.  REPLACED LEFT INBOARD MAIN AND AFT FLAP AND GROUND SPOILER FLIGHT ORIGINALLY SCHEDULED FROM ATL-HNL DIVERTED TO LAX.
